Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Why is the discharge during periods very light in colour ?

i am on my periods and i am bleeding heavily, the color of the blood is very light.i took some asprin last night to kill the pain could it be the reason why?i do not have any pain now but the blood is coming out heavily
Asked On : Wed, 16 Feb 2011
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
The aspirin that you took may be causing the excessive bleeding. Just wait for a couple of days. I think you will be fine
Answered: Wed, 16 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor